Hong Kong - Schedules
Current Time :

Printer friendly version


All classes ARE taught in English and those instructors marked with
(C) - Cantonese OR (M) - Mandarin can also speak the indicated language.


CLASS TYPE : OR TEACHER :



TELEPHONE BOOKING: +852 8129 8800

Time
Mon
May 22
Tue
May 23
Wed
May 24
Thu
May 25
Fri
May 26
Sat
May 27
Today
07:00
HATHA 1
Dale
60 mins
HOT 37
Natalie (C)
60 mins
VINYASA 1
Helene (C)
60 mins
HOT 31
Gopal
60 mins
YIN
Dale
75 mins
  
09:00
DETOX FLOW
Dale
60 mins
HATHA 1
Natalie (C)
60 mins
DETOX FLOW
Helene (C)
60 mins
HATHA 1
Gopal
60 mins
HOT 37
Dale
60 mins
WALL ROPE YOGA 1
Samantha (C)
75 mins
HOT 37
Mani
60 mins
YIN-YANG
Shiva
75 mins
09:15
     
RESTORATIVE
Dale
90 mins
 
09:30
     
VINYASA GENTLE
Samantha (C)
60 mins
A Journey Through the Wheel with Gopal Palanisamy
27-28 May, Peninsula Office Tower
HATHA 1
Shyam
60 mins
A Journey Through the Wheel with Gopal Palanisamy
27-28 May, Peninsula Office Tower
10:00
 
HOT HATHA 1
Natalie (C)
60 mins
 
HOT HATHA 1
Mani
60 mins
   
10:30
YOGA THERAPY
Natalie (C)
75 mins
 
YIN
Samantha (C)
75 mins
 
HATHA 1
Samantha (C)
60 mins
 
HOT 26
Jessica (C)
60 mins
10:45
     
HATHA 1
Mani
60 mins
 
11:00
   
UNIVERSAL YOGA 1
Gopal
75 mins
 
SUPERFLOW
Samantha (C)
60 mins
SUPERFLOW
Dale
60 mins
YIN
Shalina (M)
75 mins
11:15
 
YIN
Helene (C)
75 mins
    
VINYASA 2
Shyam
90 mins
12:00
 
YOGA WHEEL 1
Samantha (C)
75 mins
     
12:30
HOT 37
Natalie (C)
60 mins
HATHA 1
Chris (C)
60 mins
HOT VINYASA 1
Samantha (C)
60 mins
HATHA 1
Mani
60 mins
HOT HATHA 1
Samantha (C)
60 mins
HOT HATHA 1
Jessica (C)
60 mins
HOT 37
Shalina (M)
60 mins
12:45
VINYASA GENTLE
Almen (C)
60 mins
HOT 31
Helene (C)
60 mins
HATHA 1
Mani
60 mins
HOT 37
Samantha (C)
60 mins
VINYASA 1
Gopal
60 mins
YIN-YANG
Mani
60 mins
HATHA 1
Shiva
60 mins
14:00
HOT VINYASA (SUN SALUTATIONS)
Almen (C)
60 mins
WALL ROPE YOGA 1
Samantha (C)
75 mins
HATHA 1
Shiva
60 mins
 
VINYASA GENTLE
Mani
60 mins
HOT 31
Gopal
60 mins
PRE-NATAL
Helene (C)
75 mins
#YOGAFORALL - PARTNER YOGA
Dale
60 mins
A Journey Through the Wheel with Gopal Palanisamy
27-28 May, Peninsula Office Tower
HOT VINYASA 1
TT
60 mins
A Journey Through the Wheel with Gopal Palanisamy
27-28 May, Peninsula Office Tower
14:15
 
PRE-NATAL
Helene (C)
75 mins
Teachers' Meeting
14:15 - 16:00
PRE-NATAL
Samantha (C)
75 mins
 
HOT HATHA 2
Shiva
75 mins
YOGA FOR RUNNERS
Shalina (M)
60 mins
14:30
YIN
Shyam
75 mins
     
VINYASA 1
Helene (C)
75 mins
15:00
    
CHAIR YOGA
Dale
75 mins
 
SIVANANDA YOGA
Mani
60 mins
15:30
   
YOGA WHEEL 1
Mani
75 mins
 
YIN
Helene (C)
75 mins
 
15:45
 
WALL ROPE YOGA 1
Chris (C)
75 mins
     
16:00
HOT 31
Shyam
60 mins
HOT HATHA 1
Samantha (C)
60 mins
HOT 37
Gopal
60 mins
WARM & RELAXING STRETCH
Dale
60 mins
HOT VINYASA 1
Shyam
60 mins
HOT 37
Shalina (M)
60 mins
HOT 31
Helene (C)
90 mins
16:30
HATHA 1
Chris (C)
60 mins
HATHA 1
Mani
60 mins
YIN-YANG
Dale
75 mins
HATHA 1
Shiva
60 mins
HATHA 1
Helene (C)
60 mins
HATHA 2
Shiva
90 mins
YOGA THERAPY
TT
75 mins
17:00
      
HATHA 2
Mani
90 mins
17:15
     
YOGA THERAPY
Jessica (C)
75 mins
 
17:45
VINYASA GENTLE
Chris (C)
60 mins
HOT VINYASA 1
Gopal
60 mins
HATHA 1
Mani
60 mins
YIN-YANG
Shiva
75 mins
HOT 31
Shalina (M)
60 mins
HATHA 1
Shalina (M)
60 mins
HATHA 1
Helene (C)
60 mins
18:00
 
VINYASA GENTLE
Jessica (C)
60 mins
  
CORE
Mani
60 mins
HOT 31
Helene (C)
60 mins
HOT HATHA 1
TT
60 mins
18:15
SATYANANDA YOGA
Kapil
75 mins
 
HATHA 1
Shiva
60 mins
HATHA 1
Dale
60 mins
VINYASA 1
Shyam
60 mins
  
18:30
YIN
Shiva
75 mins
YOGA THERAPY
Mani
60 mins
HOT HATHA 1
Shalina (M)
60 mins
    
18:45
   
VINYASA 1
Helene (C)
60 mins
   
19:00
HOT 37
Chris (C)
60 mins
HOT 26
TT
60 mins
VINYASA GENTLE
Dale
60 mins
HOT 26
Shalina (M)
90 mins
HATHA 1
Jessica (C)
60 mins
PRE-NATAL
Shalina (M)
75 mins
  
19:15
HATHA 1
Jessica (C)
60 mins
HATHA 1
Dale
60 mins
HATHA 1
Gopal
60 mins
HATHA 1
Shyam
60 mins
HOT 37
Helene (C)
60 mins
  
19:30
VINYASA GENTLE
TT
60 mins
HATHA 2
Gopal
90 mins
HATHA 2
Shiva
90 mins
VINYASA 2
Dale
90 mins
HATHA 2
Shyam
90 mins
  
19:45
SATYANANDA PRANA/MED & YOGA NIDRA
Kapil
90 mins
YOGA WHEEL 1
Mani
75 mins
HOT 37
Mani
60 mins
 
SIVANANDA YOGA
Mani
60 mins
  
20:00
HATHA 2
Shiva
90 mins
YIN
Jessica (C)
75 mins
YOGA THERAPY
Shalina (M)
75 mins
YIN-YANG
Helene (C)
75 mins
   
20:15
  
RESTORATIVE
Dale
75 mins
    
20:30
YOGA THERAPY
Jessica (C)
75 mins
 
VINYASA GENTLE
Gopal
60 mins
 
YOGA THERAPY
Jessica (C)
75 mins
  
20:45
 
HOT HATHA 1
Dale
60 mins
 
HOT 31
Shyam
60 mins
WARM & RELAXING STRETCH
Mani
60 mins
  
21:00
WARM & RELAXING STRETCH
TT
60 mins
HATHA 1
TT
60 mins
HOT 26
Shiva
60 mins
VINYASA GENTLE
Shalina (M)
60 mins
   


Classes taught in English plus: C - Cantonese
M - Mandarin
*subject to additional booking fee




 

Class Schedule

Sunday, 28 May
Or Book by Phone : +852 8129 8800
Today / 28 May
09:00
Yin-Yang - 75 minutes
Shiva
09:30
Hatha 1 - 60 minutes
Shyam
09:30
A Journey Through the Wheel with Gopal Palanisamy
27-28 May, Peninsula Office Tower
10:30
Hot 26 - 60 minutes
Jessica
11:00
Yin - 75 minutes
Shalina
11:15
Vinyasa 2 - 90 minutes
Shyam
12:30
Hot 37 - 60 minutes
Shalina
12:45
Hatha 1 - 60 minutes
Shiva
14:00
Hot Vinyasa 1 - 60 minutes
TT
14:00
A Journey Through the Wheel with Gopal Palanisamy
27-28 May, Peninsula Office Tower
14:15
14:30
Vinyasa 1 - 75 minutes
Helene
15:00
Sivananda Yoga - 60 minutes
Mani
16:00
Hot 31 - 90 minutes
Helene
16:30
Yoga Therapy - 75 minutes
TT
17:00
Hatha 2 - 90 minutes
Mani
17:45
Hatha 1 - 60 minutes
Helene
18:00
Hot Hatha 1 - 60 minutes
TT